zbMATH — the first resource for mathematics

Median regression from twice censored data. (English) Zbl 1456.62077
Summary: An adjusted least absolute deviation estimating function, founded on the inverse (probability of) censoring weighted approach, is proposed. Covariate-free left and right censoring is assumed. When left censoring is absent, the proposed estimating function reduces to its right-censored counterpart. Consistency and asymptotic normality of the estimator of the regression parameter are derived. Finite sample performance is investigated via simulations. Application of the proposed method is illustrated using some synthetic data sets.
62G08 Nonparametric regression and quantile regression
62N01 Censored data models
Full Text: DOI
[1] Basawa, I. W.; Koul, H. L., Large-sample statistics based on quadratic dispersion, Int. Statist. Rev., 56, 199-219 (1980) · Zbl 0707.62064
[2] Bassett, G.; Koenker, R., Asymptotic theory of least absolute error regression, J. Amer. Statist. Assoc., 73, 618-622 (1978) · Zbl 0391.62046
[3] Ji, S.; Peng, L.; Cheng, Y.; Lai, H., Quantile regression for doubly censored data, Biometrics, 68, 101-112 (2012) · Zbl 1241.62157
[4] Kebabi, K.; Laroussi, L.; Messaci, F., Least squares estimators of the regression function with twice censored data, Statist. Probab. Lett., 81, 1588-1593 (2011) · Zbl 1227.62026
[5] Koenker, R.; Bassett, G., Regression quantiles, Econometrica, 46, 33-50 (1978) · Zbl 0373.62038
[6] Koul, H.; Susarla, V.; Van Ryzin, J., Regression analysis with randomly right censored data, Ann. Statist., 9, 1276-1288 (1981) · Zbl 0477.62046
[7] Lindgren, A., Quantile regression with censored data using generalized \(L_1\) minimization, Comput. Statist. Data Anal., 23, 509-524 (1997) · Zbl 0900.62116
[8] Major, P.; Rejtő, L., Strong embedding of the estimator of the distribution function under random censorship, Ann. Statist., 16, 1113-1132 (1988) · Zbl 0667.62024
[9] Meeker, W. Q.; Escobar, L. A., Statistical Methods for Reliability Data (1998), Wiley: Wiley New York · Zbl 0949.62086
[10] Morales, D.; Pardo, L.; Quesada, V., Bayesian survival estimation for incomplete data when the life distribution is proportionally related to the censoring time distribution, Comm. Statist. Theory Methods, 20, 831-850 (1991) · Zbl 0724.62008
[11] Patilea, V.; Rolin, J., Product-limit estimators of the survival function with twice censored data, Ann. Statist., 34, 925-938 (2006) · Zbl 1092.62099
[12] Portnoy, S., Censored regression quantiles, J. Amer. Statist. Assoc., 98, 1001-1012 (2003) · Zbl 1045.62099
[13] Subramanian, S., Median regression analysis from data with left and right censored observations, Stat. Methodol., 4, 121-131 (2007) · Zbl 1248.62058
[14] Volgushev, S.; Dette, H., Nonparametric quantile regression for twice censored data, Bernoulli, 19, 748-779 (2013) · Zbl 1273.62092
[15] Yang, S., Censored median regression using weighted empirical survival and hazard functions, J. Amer. Statist. Assoc., 94, 137-145 (1999) · Zbl 0997.62080
[16] Ying, Z.; Jung, S.; Wei, L. J., Survival analysis with median regression models, J. Amer. Statist. Assoc., 90, 178-184 (1995) · Zbl 0818.62103
[17] Zheng, M.; Yu, W., Median regression for left and right censored data, Chinese J. Appl. Probab. Statist., 26, 123-137 (2010) · Zbl 1224.62100
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.